A coherence theorem for pseudonatural transformations

Maxime Lucas 1, 2
1 PI.R2 - Design, study and implementation of languages for proofs and programs
Inria de Paris, CNRS - Centre National de la Recherche Scientifique, UPD7 - Université Paris Diderot - Paris 7, PPS - Preuves, Programmes et Systèmes
Abstract : We prove coherence theorems for bicategories, pseudofunctors and pseudonatural transformations. These theorems boil down to proving the coherence of some free $(4,2)$-categories. In the case of bicategories and pseudofunctors, existing rewriting techniques based on Squier's Theorem allow us to conclude. In the case of pseudonatural transformations this approach only proves the coherence of part of the structure, and we use a new rewriting result to conclude. To this end, we introduce the notions of white-categories and partial coherence.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [19 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01191867
Contributor : Maxime Lucas <>
Submitted on : Wednesday, August 31, 2016 - 4:24:58 PM
Last modification on : Tuesday, March 12, 2019 - 12:08:02 PM
Document(s) archivé(s) le : Friday, December 2, 2016 - 12:35:21 PM

File

CTPT.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution 4.0 International License

Identifiers

Collections

Citation

Maxime Lucas. A coherence theorem for pseudonatural transformations. Journal of Pure and Applied Algebra, Elsevier, 2017, 221 (5), pp.1146-1217. ⟨http://www.sciencedirect.com/science/article/pii/S0022404916301517⟩. ⟨10.1016/j.jpaa.2016.09.005⟩. ⟨hal-01191867v2⟩

Share

Metrics

Record views

614

Files downloads

159